# SDR IPXA2022090285837

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N441UP
- Make and model: Boeing 757
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103069
- Part serial: NA
- Condition: Inoperative
- Location: Sta1480rhlwrfrm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DURING THE ACCOMPLISHMENT OF EO B757-5310-73926-A, FOUND AN EXISTING FRAME REPAIR AT STA 1480 R/HWORKED PER UPS EO B757-5310-33378-B, UPS RCD 283299 AND VT MAE 757-5360-27-A3014 REV
